# SDR COMA0760383

- Difficulty date: May 18, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 31,295 hours, 29,054 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R93031
- Part serial: REL78
- Condition: Faulty
- Location: Lt Wing Te Flaps
- Part time: 26,382 hours, 23,315 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 4939 - RECEIVED FLAP FAIL MESSAGE AFTER LANDING.  REPLACED LEFT FLAP POSITION TRANSMITTER.  NO FURTHER DEFECTS.
